# SDR O842009F00000

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N880SF
- Make and model: Bell 230
- Aircraft serial: 23024
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bolt
- Condition: Sheared
- Location: Hydraulic Pump
- Part time: 269 hours
- Component: Hydraulic Pump, Abex
- Component part number: 6513201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

2 BOLTS HOLDING THE BACK PUMP COVER ON, SHEARED AND ALLOWED ALL OF THE FLUID IN THE SYSTEM TO BE PUMPED OVERBOARD CAUSING A LOSS OF THE NR 1 HYD SYS.  (K)
